“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 11493
School of Physics
  Title:   Fractal Structure of Hastings-Levitov Patterns Restricted in a Sector Geometry
1.  F. Mohammadi
2.  A.A. Saberi
3.  S. Rouhani
  Status:   Published
  Journal: J. Phys. A: Math. Theor.
  Vol.:  43
  Year:  2010
  Pages:   375208
  Supported by:  IPM
A generalized form of the Hastings and Levitov (HL) algorithm for simulation of diffusion-limited aggregation (DLA) restricted in a sector geometry is studied. It is found that this generalization with uniform measure produces "wedge-like" fractal patterns in the physical space, whose fractal dimension and anisotropy exponent depend significantly on the opening angle β of the sector. The morphological properties and the overall shape of the patterns are analyzed by computing the angular two-point density correlation function of the patterns. We also find that the fractal dimension of the patterns with sinusoidal distributed measure depend weakly on β with almost the same dimension as the radial DLA cluster. The anisotropy exponent and the visual appearance of the patterns in this case are shown to be compatible with those of the advection-diffusion-limited aggregation (ADLA) clusters.

Download TeX format
back to top
scroll left or right